# SDR QXEA0201319

- Difficulty date: August 27, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SCRATCHES ON MATTING UPPER SURFACE FOR LEADING EDGE AT STATION YW178.00 ON RIGHT HAND WING.  REPAIRED IAW DHC-8-200 SRM 51-20-36.
